×

Exponential stability in mean square for neutral stochastic partial functional differential equations with impulses. (English) Zbl 1266.60115

Summary: We discuss the exponential stability in mean square of mild solution for neutral stochastic partial functional differential equations with impulses. By applying impulsive Gronwall-Bellman inequality, the stochastic analytic techniques, the fractional power of operator, and semigroup theory, we obtain some completely new sufficient conditions ensuring the exponential stability in mean square of mild solution for neutral stochastic partial functional differential equations with impulses. Finally, an example is provided to illustrate the obtained theory.

MSC:

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Y. Ren and R. Sakthivel, “Existence, uniqueness, and stability of mild solutions for second-order neutral stochastic evolution equations with infinite delay and Poisson jumps,” Journal of Mathematical Physics, vol. 53, no. 7, Article ID 073517, 14 pages, 2012. · Zbl 1287.60080
[2] R. Sakthivel, P. Revathi, and S. M. Anthoni, “Existence of pseudo almost automorphic mild solutions to stochastic fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 7, pp. 3339-3347, 2012. · Zbl 1243.34006
[3] R. Sakthivel, P. Revathi, and Y. Ren, “Existence of solutions for nonlinear fractional stochastic differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 81, pp. 70-86, 2013. · Zbl 1261.34063
[4] R. Sakthivel and Y. Ren, “Exponential stability of second-order stochastic evolution equations with Poisson jumps,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4517-4523, 2012. · Zbl 1273.60077
[5] R. Sakthivel, Y. Ren, and H. Kim, “Asymptotic stability of second-order neutral stochastic differential equations,” Journal of Mathematical Physics, vol. 51, no. 5, Article ID 052701, 9 pages, 2010. · Zbl 1310.35248
[6] A. Anguraj and A. Vinodkumar, “Existence, uniqueness and stability of random impulsive stochastic partial neutral functional differential equations with infinite delays,” Journal of Applied Mathematics information, vol. 28, pp. 739-751, 2010. · Zbl 1295.93071
[7] A. Anguraj and A. Vinodkumar, “Existence, uniqueness and stability results of random impulsive semilinear differential systems,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 3, pp. 475-483, 2010. · Zbl 1208.34093
[8] R. Sakthivel and J. Luo, “Asymptotic stability of impulsive stochastic partial differential equations with infinite delays,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 1-6, 2009. · Zbl 1166.60037
[9] R. Sakthivel and J. Luo, “Asymptotic stability of nonlinear impulsive stochastic differential equations,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1219-1223, 2009. · Zbl 1166.60316
[10] J. Luo, “Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 753-760, 2008. · Zbl 1157.60065
[11] J. Luo, “Exponential stability for stochastic neutral partial functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 414-425, 2009. · Zbl 1165.60024
[12] T. Caraballo and K. Liu, “Exponential stability of mild solutions of stochastic partial differential equations with delays,” Stochastic Analysis and Applications, vol. 17, no. 5, pp. 743-763, 1999. · Zbl 0943.60050
[13] L. Wan and J. Duan, “Exponential stability of non-autonomous stochastic partial differential equations with finite memory,” Statistics & Probability Letters, vol. 78, no. 5, pp. 490-498, 2008. · Zbl 1141.37030
[14] H. Chen, “Impulsive-integral inequality and exponential stability for stochastic partial differential equations with delays,” Statistics & Probability Letters, vol. 80, no. 1, pp. 50-56, 2010. · Zbl 1177.93075
[15] S. Long, L. Teng, and D. Xu, “Global attracting set and stability of stochastic neutral partial functional differential equations with impulses,” Statistics & Probability Letters, vol. 82, no. 9, pp. 1699-1709, 2012. · Zbl 1250.93124
[16] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. · Zbl 0528.47030
[17] A. M. Samoń≠lenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, River Edge, NJ, USA, 1995. · Zbl 0939.16010
[18] T. Taniguchi, “Almost sure exponential stability for stochastic partial functional-differential equations,” Stochastic Analysis and Applications, vol. 16, no. 5, pp. 965-975, 1998. · Zbl 0911.60054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.